I took emergency contraception within 12 hours of condom fail. It was nine days after my period at the time. One week later I had bleeding for three days, not as heavy as my usual period but heavier than spotting, enough for tampons. This was a week before my period was due. A week later, two days befor period due, I had cramping and a light period, that has continued as a light flow for three days now with cramping getting slightly stronger on the third day, but not as intense as usual. Is this due to the large dose of hormones playing around with my cycle? I have taken numerous pregnancy tests from three days prior to due date and one today (due date) and all negative.
Yes, it's down to the huge dose of artificial hormone/chemicals in the Plan B. It's something that can happen. Every woman is different as to how long it takes for their body to recover from the Drug. As long as you're not using any hormonal contraception, you could use Vitex, which is a natural remedy than rebalances your hormones.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Feb 2014 • 3 answers
Posted 3 Jan 2015 • 1 answer
Posted 27 May 2015 • 1 answer
Posted 9 Jun 2016 • 1 answer
Posted 5 Feb 2017 • 2 answers